# SDR AALA20160420007

- Difficulty date: April 9, 2016
- Submitted: April 20, 2016
- Operation: Air carrier
- Aircraft: N477AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49652
- Aircraft time: 77,951 hours, 41,495 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GNDED.  CANTILEVER FRAME AT FS 1474 IS CRACKED APPROX 20 INCHED UP FROM THE BOTTOM.  REPAIRED IAW SRM 53-01-00 FIGURE 2.
